Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hi all,

    As my pill doesn't function quite well, I seem to bleed very lightly for 2 weeks. Even though it is not much blood, it is too much for a liner and not enough to really use a pad.

    I'm not a fan of tampons. Whenever I TRY to use one it feels so uncomfortable

    Question is, how can I use a tampon without it hurting me? Since there is not much blood, it is hard to insert it....

    *annoyed*
    Offline

    1
    ReputationRep:
    Hm yeah that's annoying, but you can get lighter pads which might be better for you. You can get mini tampons but as you said you still might have trouble inserting them. How long have you been on your pill? If its more than about 6 months go back to the docs and get it changed, then you should find one right for you
    • #1
    • Thread Starter
    #1

    (Original post by PoisonDonna)
    Hm yeah that's annoying, but you can get lighter pads which might be better for you. You can get mini tampons but as you said you still might have trouble inserting them. How long have you been on your pill? If its more than about 6 months go back to the docs and get it changed, then you should find one right for you
    Thanks for the info I'll take a look at the lighter pads.However I still find it annoying wearing them

    I successfully inserted a tampon this morning...still feels a bit weird...is that normal? They are tampons for 'young girls'!

    I've been on the pill since last september and have been on 3 different pills. None of them work *CRY* Going back to the doctor on Aug 31 and hopefully he can help me a bit more (this is the 3rd doctor too!)
    Offline

    1
    ReputationRep:
    (Original post by Anonymous)
    Thanks for the info I'll take a look at the lighter pads.However I still find it annoying wearing them

    I successfully inserted a tampon this morning...still feels a bit weird...is that normal? They are tampons for 'young girls'!

    I've been on the pill since last september and have been on 3 different pills. None of them work *CRY* Going back to the doctor on Aug 31 and hopefully he can help me a bit more (this is the 3rd doctor too!)
    It's rubbish but just keep trying. I had a friend who had two weeks on, two weeks off! Then she found a good pill for her body and all is fine now.
    It's can feel a bit weird when first inserted, that's usually 'cause it's not sitting right. You shouldn't really be able to feel it. I usually can though and I don't like them :p: [TMI!]
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 11, 2009
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.